Pulse Width Modulated Control of Chaotic Systems

Keiji KONISHI  Masahiro OTANI  Hideki KOKAME  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E79-A   No.3   pp.381-385
Publication Date: 1996/03/25
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section LETTER (Special Section of Selected Papers from the 8th Karuizawa Workshop on Circuits and Systems)
controlling chaos,  pulse-width modulation,  unstable fixed point,  unstable periodic orbits,  

Full Text: PDF>>
Buy this Article

This letter proposes a pulse width modulated (PWM) control method which can stabilize chaotic orbits onto unstable fixed points and unstable periodic orbits. Some numerical experiments using the Lorenz equation show that chaotic orbits can be stabilized by the PWM control method. Furthermore, we investigate the stability in the neighborhood of an unstable fixed point and discuss the stability condition of the PWM control method.